# SDR DXTA2025090804831

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 1,667 hours, 1,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK NUMBER TWO WILL NOT TURN OFF. ACCOMPLISHED AN EMERGENCY CHECKLIST TO PUSH PEDESTAL BUTTON. THE LIGHTS DID NOT GO OUT.  THE EMERGENCY LIGHTS THAT ARE ILLUMINATED ARE THE EXIT SIGN OVERHEAD CABIN DOOR, SEAT THREE EMERGENCY FLOOR LIGHT,  SEAT THREE OVERHEAD LIGHT. CORRECTIVE ACTION: OBSERVED LIGHTS ILLUMINATED TO BE EXIT SIGN OVERHEAD CABIN DOOR, SEAT THREE EMERGENCY FLOOR LIGHT, SEAT THREE OVERHEAD LIGHT AND EXTERIOIR WING INSPECTION LIGHTS ALL INDICATING BATTERY PACK #2 TRIGGERED ON. GAINED ACCESS TO THE #2 EMERGENCY LIGHTING INERTIA SWITCH INSTALLED ON THE LEFT SYSTEMS PANEL UNDER THE FORWARD LEFT PASSENGER SEAT AND RESET REF. CE680A AMM 33-50-11, OPS CHECK GOOD.
